# SDR IPXA2016092008469

- Difficulty date: September 19, 2016
- Submitted: September 21, 2016
- Operation: Air carrier
- Aircraft: N440UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25471
- Aircraft time: 22,064 hours, 14,795 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT UNARMED INDICATION LIGHT INOPERATIVE.  REMOVED & REPLACED EMERGENCY LIGHT UNARMED INDICATOR SWITCH IAW MM 33-13-00.  OPS CHECKED GOOD.
